Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Effexor Withdrawl

Posted by Leigh on March 13, 1999, at 14:47:08

Why wasn't I told when starting this medicine that it would be so difficult to get off of? I started on July 13, 1998. Did no one know then?

I was taking 300 mg a day. The withdrawl symptoms nearly parallel my depression. Even right now, I feel nauseous and dizzy and my head hurts. The description I read earlier of "a migrane without the headache" is pretty accurate, but my head hurts now, too.

And my dreams are scary. So real. I honestly don't know what part of "Armageddon" was real and what part I dreamed.

I just read that Benadryl helps. How long can I expect to have these symptoms and are they physically dangerous to me? How long should I take Benadryl?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Leigh thread:3670